# SDR 99T64R339AR

- Difficulty date: May 25, 1999
- Submitted: May 3, 2000
- Operation: Air carrier
- Aircraft: N1808E
- Make and model: Doug DC-8-62
- Aircraft serial: 46105
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Flange
- Part number: AE244712
- Condition: Damaged
- Location: Cargo Door Seal
- Part time: 65,019 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN CARGO DOOR AFT LOWER CORNER DAMAGED.  FABRICATED NEW SEAL DEPRESSOR IAW DC-8 SRM 51-0, TREATED AND PRIMED IAW DC-8 SRM 51-1-8.  INSTALLED IAW DC-8 SRM 51-3-0 AND AS 11038.  (M)
